CureZone   Log On   Join
Re: Still having hIves after 4 days of supplementing!
 
twopair Views: 2,229
Published: 7 years ago
 
This is a reply to # 2,205,023

Re: Still having hIves after 4 days of supplementing!


yes, taking water is helping the symptoms tremendously. but i'm wondering why they are lasting so long. i previously had thyroid issues and fatigue which I attributed to candida/ h.pylori infections but maybe there is another infection at play that's getting cleared out.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.485 sec, (1)